MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00003081-198109000-00019

Медицинская библиотека · Clinical obstetrics and gynecology · 1981

The fallacy of the postpill amenorrhea syndrome.

Archer D F, Thomas R L

СтатьяОбзорПеревод в очереди

Аннотация

In conclusion, although there are changes in the hypothalamic pituitary axis in terms of release of FSH and LH resulting in anovulation in women on oral contraceptives, the evidence to date does not support a cause and effect phenomenon. On the basis of both epidemiologic as well as biochemical studies, the etiology of secondary amenorrhea is diverse. This serves only to indicate that amenorrhea is a symptom, not a diagnosis. It appears at the present time that amenorrhea following the use of oral contraceptives should indicate only the preceding temporal use of exogenous steroids without implication as to a cause of the amenorrhea. Investigation should be aimed at determining the underlying cause of the amenorrhea.

Для цитирования: Archer D F, Thomas R L. The fallacy of the postpill amenorrhea syndrome.. Clinical obstetrics and gynecology. 1981. DOI: 10.1097/00003081-198109000-00019.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.